# SDR DALA2018042742861

- Difficulty date: April 23, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 80,633 hours, 35,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1717
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN HAD THREE AREAS OF CORROSION BS 1717 ON THE FLOOR WEB LBL 40 TO LBL 50.  CUT OUT THE DAMAGED SECTION AND REPAIRED THE FLOOR WEB IAW IAW SRM 53-60-51, REPAIR 18.
